Propriétés géométriques des milieux continus

L. Lecornu

Bulletin de la Société Mathématique de France (1903)

  • Volume: 31, page 258-268
  • ISSN: 0037-9484

How to cite

top

Lecornu, L.. "Propriétés géométriques des milieux continus." Bulletin de la Société Mathématique de France 31 (1903): 258-268. <http://eudml.org/doc/86056>.

@article{Lecornu1903,
author = {Lecornu, L.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {258-268},
publisher = {Société mathématique de France},
title = {Propriétés géométriques des milieux continus},
url = {http://eudml.org/doc/86056},
volume = {31},
year = {1903},
}

TY - JOUR
AU - Lecornu, L.
TI - Propriétés géométriques des milieux continus
JO - Bulletin de la Société Mathématique de France
PY - 1903
PB - Société mathématique de France
VL - 31
SP - 258
EP - 268
LA - fre
UR - http://eudml.org/doc/86056
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.